Hacettepe Journal of Mathematics and Statistics
Kapak Resmi
Amaç ve Kapsam Yazım Kuralları Son Sayı Arşiv Editör Kurulu İletişim ... Giriş
ISSN 2651-477X | e-ISSN 2651-477X | Periyot Yılda 6 Sayı | Başlangıç: 2002 | Yayıncı Hacettepe Üniversitesi |


 (Formerly: Hacettepe Bulletin of Natural Sciences and Engineering - Series B)

Hacettepe Journal of Mathematics and Statistics is an international peer-reviewed open access journal (with no article processing/publishing charge) devoted to the publication of original research papers and occasional surveys of a suitably high standard, written in English, on all aspects of Mathematics and Statistics. Papers on the interface between Mathematics and Statistics are particularly welcome, including applications to Physics, Actuarial Sciences, Finance and Economics.

Starting August 2018, all submissions will be handled by Dergipark's online submission system!

Starting October 2018, Hacettepe Journal of Mathematics and Statistics will be published only electronically!

Volume 48 Issue 5 of HJMS has been published!

Hacettepe Journal of Mathematics and Statistics

ISSN 2651-477X | e-ISSN 2651-477X | Periyot Yılda 6 Sayı | Başlangıç: 2002 | Yayıncı Hacettepe Üniversitesi |
Kapak Resmi


 (Formerly: Hacettepe Bulletin of Natural Sciences and Engineering - Series B)

Hacettepe Journal of Mathematics and Statistics is an international peer-reviewed open access journal (with no article processing/publishing charge) devoted to the publication of original research papers and occasional surveys of a suitably high standard, written in English, on all aspects of Mathematics and Statistics. Papers on the interface between Mathematics and Statistics are particularly welcome, including applications to Physics, Actuarial Sciences, Finance and Economics.

Starting August 2018, all submissions will be handled by Dergipark's online submission system!

Starting October 2018, Hacettepe Journal of Mathematics and Statistics will be published only electronically!

Volume 48 Issue 5 of HJMS has been published!

Cilt 48 - Sayı 5 - Eki 2019
  1. Soft topology in ideal topological spaces
    Sayfalar 1277 - 1285
    Ahmad Al-Omari
  2. Quasi-$n$-absorbing and semi-$n$-absorbing preradicals
    Sayfalar 1286 - 1303
    Hojjat Mostafanasab, Ahmad Yousefian Darani
  3. Resultants of quaternion polynomials
    Sayfalar 1304 - 1311
    Xiangui Zhao, Yang Zhang
  4. Trigonometrically-fitted higher order two derivative Runge-Kutta method for solving orbital and related periodical IVPs
    Sayfalar 1312 - 1323
    N. A. Ahmad, N. Senu, F. Ismail
  5. Stability analysis for some numerical schemes of partial differential equation with extra measurements
    Sayfalar 1324 - 1335
    Nazi Abdollahi, Davood Rostamy
  6. Simple continuous modules
    Sayfalar 1336 - 1344
    Yongduo Wang
  7. Representation for the reproducing kernel Hilbert space method for a nonlinear system
    Sayfalar 1345 - 1355
    Esra Karatas Akgül, Ali Akgül, Yasir Khan, Dumitru Baleanu
  8. Approximation by $p-$Faber-Laurent rational functions in doubly-connected domain
    Sayfalar 1356 - 1366
    Sadulla Z. Jafarov
  9. On generalized Mathieu series and its companions
    Sayfalar 1367 - 1387
    P. Cerone, C. Lenard
  10. Group-2-groupoids and 2G-crossed modules
    Sayfalar 1388 - 1397
    Nazmiye Alemdar, Sedat Temel
  11. Common fixed point theorems for $(\psi, \varphi)$-weak contractive conditions in metric spaces
    Sayfalar 1398 - 1408
    Y. Mahendra Singh, G. A. Hirankumar Sharma, M. R. Singh
  12. Investigation of an impulsive Sturm-Liouville operator on semi axis
    Sayfalar 1409 - 1416
    Şeyhmus Yardımcı, İbrahim Erdal
  13. A fitted approximate method for a Volterra delay-integro-differential equation with initial layer
    Sayfalar 1417 - 1429
    Gabil M. Amiraliyev, Ömer Yapman, Mustafa Kudu
  14. On the locally socle of $C(X)$ whose local cozeroset is cocountable (cofinite)
    Sayfalar 1430 - 1436
    Somayeh Soltanpour
  15. Proximately chain refinable functions
    Sayfalar 1437 - 1442
    Abdulla Buklla, Gjorgji Markoski
  16. Quantale-valued uniform convergence towers for quantale-valued metric spaces
    Sayfalar 1443 - 1453
    Gunther Jäger
  17. On divided and regular divided rings
    Sayfalar 1454 - 1460
    Chahrazade Bakkari
  18. Existence and multiplicity of weak solutions for gradient-type systems with oscillatory nonlinearities on the Sierpiński gasket
    Sayfalar 1461 - 1478
    Haiffa Muhsan B. Alrikabi, Ghasem A. Afrouzi, Mohsen Alimohammady
  19. $MS$-intervals of an $MS$-algebra
    Sayfalar 1479 - 1487
    Abd El-Mohsen Badawy, Mohamad Atallah
  20. Bayesian analysis for lognormal distribution under progressive Type-II censoring
    Sayfalar 1488 - 1504
    Sukhdev Singh, Yogesh Mani Tripathi, Shuo-Jye Wu
  21. Simultaneous confidence intervals for all differences of coefficients of variation of log-normal distributions
    Sayfalar 1505 - 1521
    W. Thangjai, S. Niwitpong, S. Niwitpong
  22. Homogeneous imputation under two phase probability proportional to size sampling
    Sayfalar 1522 - 1546
    Muhammad Umair Sohail, Javid Shabbir, Cem Kadilar
  23. A random decision for testing of the homogeneity of normal means against the tree order alternative
    Sayfalar 1547 - 1559
    Reza Momeni, Javad Etminan, Mohammad Khanjari Sadegh
  24. Two-layer median ranked set sampling
    Sayfalar 1560 - 1569
    Begum Kara Gulay, Neslihan Demirel
  25. Implementation of improved grasshopper optimization algorithm to solve economic load dispatch problems
    Sayfalar 1570 - 1589
    Muhammad Sulaiman, Masihullah Masihullah, Zubair Hussain, Sohail Ahmad, Wali Khan Mashwani, Muhammad Asif Jan, Rashida Adeeb Khanum
All Issues (2002-2018)